Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping

Authors: Hailiang Li and Katarzyna Saxton
Journal: Quart. Appl. Math. 61 (2003), 295-313
MSC: Primary 35L60; Secondary 35B40, 35L65, 74D10, 74F05, 74H40
DOI: https://doi.org/10.1090/qam/1976371
MathSciNet review: MR1976371
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L60, 35B40, 35L65, 74D10, 74F05, 74H40

Retrieve articles in all journals with MSC: 35L60, 35B40, 35L65, 74D10, 74F05, 74H40

Additional Information

DOI: https://doi.org/10.1090/qam/1976371
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society